# SDR SIMA20150603009

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 28,905 hours, 24,759 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST CAPTAIN'S AIRSPEED INDICATOR, SWITCHED TO ADC FROM FIRST OFFICER'S SIDE.  SPS ADVANCED SHOWED ON EICAS.  INSPECTED & FOUND WATER IN NR 1 PITOT SYS.  DRAINED WATER & PERFORMED LEAK CHECK IAW AMM 34-13-00.  OPERATIONS CHECK OF ADC IAW AMM 34-15-00, OPERATIONS CHECK & LEAK CHECKED GOOD.
